Panmist JR

Active Ingredient(s): Guaifenesin + Phenylephrine
Category: Allergies, Cough & Cold



Panmist JR Overview

Guaifenesin, sold under the brand name Mucinex among others,[2] is a medication used to try to help cough out phlegm from the airways.[3] It is unclear if it decreases coughing.[3] Use is not recommended in children less than 6 years old.[4] It is often used in combination with other medications.[3] It is taken by mouth.[3] Side effects may include dizziness, sleepiness, skin rash, and nausea.&...

Read more Panmist JR Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Guaifenesin

Recent Panmist JR Forums: RSS Feed

while oblong PAL 0762

WHITE, OBLONG, WITH PAL IMPRINTED ON ONE SIDE, & 0762 ON THE OTHER. THANK YOU ## The drug you have ID'd is Panmist JR, you can see a picture of it {link removed due to being broken} ## This is a Panmist JR tablet that contains 45mgs of Pseudoephedrine, and 600mgs of Guaifenesin in a time released formulation. It is most commonly used to treat cold symptoms. The FDA lists the typical side effects as possibly including nausea, dizziness, and dry mouth. Is there anything I can help with?

Updated

Possible Dosages for this and Related Drugs:

Guaifenesin + Phenylephrine
  • Capsule: 200mg + 7.5mg, 300mg + 10mg, 400mg + 15mg
  • Capsule, Extended Release: 200mg + 7.5mg, 300mg + 10mg, 375mg + 20mg, 400mg + 15mg, 400mg + 30mg
  • Liquid: 100mg/5ml + 5mg/5ml, 100mg/5ml + 7.5mg/5ml
  • Solution: 100mg/5ml + 7.5mg/5ml
  • Suspension: 100mg/5ml + 5mg/5ml
  • Syrup: 100mg/5ml + 7.5mg/5ml
  • Tablet: 1200mg + 30mg, 1200mg + 40mg, 200mg + 25mg, 550mg + 8.5mg, 600mg + 30mg, 600mg + 40mg, 800mg + 20mg, 900mg + 30mg
  • Tablet, Extended Release: 1200mg + 25mg, 1200mg + 40mg, 275mg + 25mg, 300mg + 20mg, 400mg + 75mg, 600mg + 10mg, 600mg + 15mg, 600mg + 20mg, 600mg + 25mg, 600mg + 30mg, 600mg + 40mg, 650mg + 25mg, 800mg + 25mg, 835mg + 25mg, 900mg + 25mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (366 results)

Related Panmist JR Topics:

JR 445 pill
A large red diamond shaped pill has been found with the inscription "JR" on one side and "445" on the ot... 7 replies
D Allergy Jr. Capsules...in generic
My daughter was taking DAllergy Jr. capsules for her allergies. It is the only medicine that we have found that really w... 4 replies
red diamond shaped pill with jr 445 mg on the side
What is this medication used for? Red or sort of pinkish colored tablets with the letters JR and 445 mg written on the p... 5 replies
panmist
white oval pill ## PanMist Info Click... 1 reply
rescon-jr tab capellon
for allergy or colds ## Rescon-JR contains the active ingredients Chlorpheniramine + Pseudoephedrine. Another similar me... 1 reply
rescon Jr
prescribed for viral infection???...




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 July 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA